Alert archive / Arizona / Red Flag Warnings in 2012

Red Flag Warning 14, NWS Flagstaff, AZ

June 17, 20124 counties in Arizona

NWS Flagstaff, AZ issued this red flag warning at Jun 17, 2012, 3:50 AM MST for 4 counties in Arizona. It took effect at Jun 18, 2012, 11:00 AM MST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 17, 2012, 3:50 AM MST (10:50 UTC)
In effect from
Jun 18, 2012, 11:00 AM MST
Expired
Jun 18, 2012, 8:00 PM MST
In force
9 hr
Issued by
NWS Flagstaff, AZ

Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ, Yavapai County, AZ

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 00:00Z, 10.8 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 00:00Z on 2012-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 00:00Z on 2012-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
5445 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

475 
WWUS85 KFGZ 171050
RFWFGZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
350 AM MST SUN JUN 17 2012

AZZ104-106-107-171900-
/O.UPG.KFGZ.FW.A.0012.120618T1700Z-120619T0300Z/
/O.NEW.KFGZ.FW.W.0014.120618T1800Z-120619T0300Z/
KAIBAB PLATEAU (FIRE WEATHER ZONE 104)-
GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)-
COCONINO PLATEAU (FIRE WEATHER ZONE 107)-
350 AM MST SUN JUN 17 2012

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST MONDAY FOR
STRONG WINDS AND LOW RELATIVE HUMIDITY...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG
WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN
EFFECT FROM 11 AM TO 8 PM MST MONDAY. THE FIRE WEATHER WATCH IS
NO LONGER IN EFFECT.

* AFFECTED AREA...NORTHWESTERN COCONINO COUNTY.

* TIMING...CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP LATE
  MONDAY MORNING AND CONTINUE THROUGH THE EARLY EVENING HOURS.

* 20 FOOT WINDS...WEST 20 TO 25 MPH WITH GUSTS UP TO 35 MPH.

* MINIMUM RELATIVE HUMIDITY...5 TO 8 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXTREME FIRE GROWTH
POTENTIAL.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

&&

$$

AZZ105-171900-
/O.NEW.KFGZ.FW.W.0014.120618T1800Z-120619T0300Z/
MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)-
350 AM MST SUN JUN 17 2012

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST MONDAY FOR
STRONG WINDS AND LOW RELATIVE HUMIDITY...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG
WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN
EFFECT FROM 11 AM TO 8 PM MST MONDAY.

* AFFECTED AREA...NORTHWEST COCONINO COUNTY.

* TIMING...CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP LATE
  MONDAY MORNING AND CONTINUE THROUGH THE EARLY EVENING HOURS

* 20 FOOT WINDS...WEST 20 TO 25 MPH WITH GUSTS UP TO 35 MPH.

* MINIMUM RELATIVE HUMIDITY...5 TO 8 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXTREME FIRE GROWTH
POTENTIAL.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

&&

$$
5 follow-up statements
694 
WWUS85 KFGZ 171831
RFWFGZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1131 AM MST SUN JUN 17 2012

AZZ104>107-180245-
/O.CON.KFGZ.FW.W.0014.120618T1800Z-120619T0300Z/
KAIBAB PLATEAU (FIRE WEATHER ZONE 104)-
MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)-
GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)-
COCONINO PLATEAU (FIRE WEATHER ZONE 107)-
1131 AM MST SUN JUN 17 2012

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MST
MONDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...

* AFFECTED AREA...NORTHWESTERN COCONINO COUNTY.

* TIMING...CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP LATE 
  MONDAY MORNING AND CONTINUE THROUGH THE EARLY EVENING HOURS. 

* 20 FOOT WINDS...WEST TO SOUTHWEST 20 TO 25 MPH WITH GUSTS UP TO
  35 MPH.

* MINIMUM RELATIVE HUMIDITY...5 TO 8 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXTREME FIRE GROWTH
POTENTIAL.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

&&

$$
383 
WWUS85 KFGZ 172130
RFWFGZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
230 PM MST SUN JUN 17 2012

...CRITICAL FIRE WEATHER CONDITIONS ACROSS MUCH OF NORTHERN
ARIZONA ON MONDAY...

.A WEAK UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE REGION ON
MONDAY BRINGING INCREASING WEST TO SOUTHWEST WINDS FROM THE LATE
MORNING THROUGH MID EVENING HOURS. WELL ABOVE NORMAL TEMPERATURES
AND AFTERNOON HUMIDITY IN THE SINGLE DIGITS ARE ALSO
EXPECTED...PRODUCING CRITICAL FIRE WEATHER CONDITIONS.

AZZ108-109-112-115-139-140-181300-
/O.EXA.KFGZ.FW.W.0014.120618T1800Z-120619T0300Z/
YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)-
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE
109)-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER
ZONE 112)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)-
BLACK MESA AREA (FIRE WEATHER ZONE 139)-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE
140)-
230 PM MST SUN JUN 17 2012

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST MONDAY FOR
STRONG WINDS AND LOW RELATIVE HUMIDITY...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG
WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN
EFFECT FROM 11 AM TO 8 PM MST MONDAY.

* AFFECTED AREA...YAVAPAI COUNTY MOUNTAINS...EASTERN COCONINO
  COUNTY...NORTHERN NAVAJO COUNTY.

* TIMING...CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP LATE 
  MONDAY MORNING AND CONTINUE THROUGH THE EARLY EVENING HOURS. 

* 20 FOOT WINDS...WEST TO SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO
  35 MPH.

* MINIMUM RELATIVE HUMIDITY...6 TO 10 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXTREME FIRE GROWTH
POTENTIAL.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

&&

$$

AZZ104>107-181300-
/O.CON.KFGZ.FW.W.0014.120618T1800Z-120619T0300Z/
KAIBAB PLATEAU (FIRE WEATHER ZONE 104)-
MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)-
GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)-
COCONINO PLATEAU (FIRE WEATHER ZONE 107)-
230 PM MST SUN JUN 17 2012

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MST
MONDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...

* AFFECTED AREA...WESTERN COCONINO COUNTY.

* TIMING...CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP LATE 
  MONDAY MORNING AND CONTINUE THROUGH THE EARLY EVENING HOURS. 

* 20 FOOT WINDS...WEST 20 TO 25 MPH WITH GUSTS OF 35 TO 40 MPH.

* MINIMUM RELATIVE HUMIDITY...4 TO 8 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXTREME FIRE GROWTH
POTENTIAL.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

&&

$$
675 
WWUS85 KFGZ 181204
RFWFGZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
504 AM MST MON JUN 18 2012

...CRITICAL FIRE WEATHER CONDITIONS ACROSS NORTH CENTRAL AND
NORTHWESTERN ARIZONA TODAY...

.A WEAK UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE REGION TODAY
BRINGING INCREASING WEST TO SOUTHWEST WINDS FROM THE LATE MORNING
THROUGH THE MID EVENING HOURS. WELL ABOVE NORMAL TEMPERATURES AND
AFTERNOON HUMIDITY IN THE SINGLE DIGITS WILL COMBINE WITH THE
WINDS...PRODUCING CRITICAL FIRE WEATHER CONDITIONS.

AZZ104>109-112-115-139-140-182015-
/O.CON.KFGZ.FW.W.0014.120618T1800Z-120619T0300Z/
KAIBAB PLATEAU (FIRE WEATHER ZONE 104)-
MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)-
GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)-
COCONINO PLATEAU (FIRE WEATHER ZONE 107)-
YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)-
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE
109)-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER
ZONE 112)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)-
BLACK MESA AREA (FIRE WEATHER ZONE 139)-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE
140)-
504 AM MST MON JUN 18 2012

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM MST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE
HUMIDITY...

* AFFECTED AREA...NORTH CENTRAL AND NORTHWESTERN ARIZONA.

* TIMING...CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP LATE THIS
  MORNING AND CONTINUE THROUGH THE EARLY EVENING HOURS.

* 20 FOOT WINDS...WEST TO SOUTHWEST WINDS 20 TO 25 MPH WITH GUSTS
  UP TO 35 MPH.

* MINIMUM RELATIVE HUMIDITY...5 TO 10 PERCENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXTREME FIRE GROWTH
POTENTIAL.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

&&

$$
611 
WWUS85 KFGZ 182019
RFWFGZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
119 PM MST MON JUN 18 2012

...CRITICAL FIRE WEATHER CONDITIONS ACROSS NORTH CENTRAL AND
NORTHWESTERN ARIZONA TODAY...

.A WEAK UPPER LEVEL DISTURBANCE CONTINUES TO MOVE ACROSS THE
REGION TODAY BRINGING ELEVATED SOUTHWEST WINDS. TEMPERATURES ARE
WELL ABOVE NORMAL AND RELATIVE HUMIDITIES ARE IN THE SINGLE DIGITS
AT MANY LOCATION.

AZZ104>109-112-115-139-140-190300-
/O.CON.KFGZ.FW.W.0014.000000T0000Z-120619T0300Z/
KAIBAB PLATEAU (FIRE WEATHER ZONE 104)-
MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)-
GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)-
COCONINO PLATEAU (FIRE WEATHER ZONE 107)-
YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)-
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE
109)-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER
ZONE 112)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)-
BLACK MESA AREA (FIRE WEATHER ZONE 139)-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE
140)-
119 PM MST MON JUN 18 2012

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING
FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...

* AFFECTED AREA...NORTH CENTRAL AND NORTHWESTERN ARIZONA.

* TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE PRESENT IN A
  NUMBER OF AREAS AND WILL PERSIST THROUGH THE EARLY EVENING
  HOURS.

* 20 FOOT WINDS...WEST TO SOUTHWEST WINDS 20 TO 25 MPH WITH 
  GUSTS UP TO 35 MPH. 

* MINIMUM RELATIVE HUMIDITY...5 TO 10 PERCENT.

* VERIFICATION...RED FLAG CONDITIONS HAVE VERIFIED AT LOWER
  ELEVATIONS OF ZONE 104 (KAIBAB PLATEAU). THEY'VE ALSO VERIFIED
  IN ZONE 108 (YAVAPAI COUNTY MOUNTAINS). FOUR OTHER ZONES ARE
  VERY CLOSE TO REACHING RED FLAG CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXTREME FIRE GROWTH
POTENTIAL.

PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING.

&&

$$

HOWARD
655 
WWUS85 KFGZ 190251
RFWFGZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
751 PM MST MON JUN 18 2012


AZZ104>109-112-115-139-140-190400-
/O.EXP.KFGZ.FW.W.0014.000000T0000Z-120619T0300Z/
KAIBAB PLATEAU (FIRE WEATHER ZONE 104)-
MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)-
GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)-
COCONINO PLATEAU (FIRE WEATHER ZONE 107)-
YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)-
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE
109)-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER
ZONE 112)-WESTERN MOGOLLON RIM (FIRE WEATHER ZONE 115)-
BLACK MESA AREA (FIRE WEATHER ZONE 139)-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE
140)-
751 PM MST MON JUN 18 2012

...RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING FOR
STRONG WINDS AND LOW RELATIVE HUMIDITY...

AT 745 PM MST WINDS WERE RAPIDLY DIMINISHING WITH THE PASSAGE OF
SUNSET. AS A RESULT...THE RED FLAG WARNING WILL BE ALLOWED TO
EXPIRE.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Flagstaff, AZ wrote its last area forecast discussion before this red flag warning went out at Jun 17, 3:00 AM MST, 50 minutes earlier.

Area forecast discussion, Jun 17, 3:00 AM MST, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
300 AM MST SUN JUN 17 2012

.SYNOPSIS...AN INCREASE IN MOISTURE ACROSS ARIZONA WILL RESULT IN A
SLIGHT CHANCE OF MAINLY DRY THUNDERSTORMS ALONG AND SOUTH OF THE
MOGOLLON RIM TODAY. FOR THE REMAINDER OF THE WEEK EXPECT DRY WEATHER
AND ABOVE AVERAGE DAYTIME TEMPERATURES. BY THE END OF THE WEEK
MOISTURE WILL RETURN BRINGING ANOTHER CHANCE OF SHOWERS.

&&

.DISCUSSION...A LARGE BUT WEAK LOW PRESSURE SYSTEM WAS LOCATED WEST
OF BAJA CALIFORNIA THIS MORNING. THIS SYSTEM HAS ALLOWED A SOUTHERLY
FLOW TO DEVELOP ACROSS AZ AND ADVECTED SOME LOW LEVEL MOISTURE ACROSS
THE SOUTHERN HALF OF THE STATE. ISOLATED SHOWERS AND THUNDERSTORMS
DEVELOPED ON SATURDAY WITH A FEW LOCATIONS RECEIVING MEASURABLE PCPN.

LOW LEVEL MOISTURE HAS CONTINUED TO SLOWLY INCREASE ACROSS THE STATE
OVERNIGHT. AT THE SAME TIME...THE LOW PRESSURE SYSTEM IS MOVING TO
THE SOUTHWEST AND AWAY FROM AZ TODAY. THE RESULT IS THAT THE
SOUTHERLY FLOW WILL GIVE WAY TO A MORE WESTERLY AND DRIER FLOW BY
LATE IN THE DAY. GEOPOTENTIAL HEIGHTS WILL RISE AS THE LOW DRIFTS
AWAY AND THIS WILL RESULT IN A WARMER TEMPERATURE PROFILE ALOFT. THIS
WARMING WILL COUNTERACT THE INCREASE IN MOISTURE AND NRN AZ WILL
PROBABLY SEE SIMILAR OR LESSER ACTIVITY THAN YESTERDAY WITH THE BEST
CHANCES ACROSS THE WHITE MTNS.

BY MONDAY...WESTERLY WINDS WILL INCREASE ESPECIALLY ACROSS THE NWRN
PORTION OF THE STATE. THE COMBINATION OF STRONG WINDS AND LOW
HUMIDITIES MAY RESULT IN CRITICAL FIRE WEATHER CONDITIONS AND A FIRE
WEATHER WATCH REMAINS IN EFFECT FOR PORTIONS OF NWRN AZ.

FAIR WEATHER WITH MOSTLY CLEAR SKIES CAN BE EXPECTED FOR THE MIDDLE
OF THE WEEK. BY LATE IN THE WEEK...ANOTHER TROUGH DEVELOPS ACROSS THE
EASTERN PACIFIC ALLOWING A MOIST SOUTHERLY FLOW TO DEVELOP ONCE AGAIN
BRINGING A SLIGHT CHANCE OF SHOWERS TO THE AREA FOR THE WEEKEND.

&&

AVIATION....FOR THE 12Z PACKAGE...VFR CONDITIONS WILL CONTINUE
THROUGH THE FORECAST PERIOD. ISOLATED THUNDERSTORMS ARE POSSIBLE
SOUTHEAST OF A KRQE-KFLG-KPRC LINE THIS AFTERNOON THROUGH EARLY
EVENING. GUSTY WINDS OVER 30 KTS BUT LITTLE RAINFALL EXPECTED WITH
ANY STORMS. ACTIVITY WILL DIMINISH DURING THE EVENING HOURS.
AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS.

&&

.FIRE WEATHER...ISOLATED THUNDERSTORMS ARE POSSIBLE TODAY OVER THE
HIGHER ELEVATIONS OF NORTHERN ARIZONA...FROM THE MOGOLLON RIM TO THE
CHUSKA MOUNTAINS SOUTHWARD. STORMS WILL PRODUCE LIGHT AMOUNTS OF
PRECIPITATION ALONG WITH GUSTY SURFACE WINDS. STORMS WILL DIMINISH
THIS EVENING AS DRIER WESTERLY FLOW BEGINS MOVING INTO THE REGION.
WESTERLY WINDS WILL STRENGTHEN MONDAY AS A TROUGH PUSHES THROUGH THE
GREAT BASIN. THE STRONGEST WINDS MONDAY ARE EXPECTED ACROSS
NORTHWESTERN ARIZONA WHERE A RED FLAG WARNING HAS BEEN ISSUED.

TUESDAY THROUGH THURSDAY...STRONG HIGH PRESSURE WILL BUILD OVER THE
SOUTHWESTERN STATES...CENTERING NEAR THE FOUR CORNERS BY THURSDAY.
EXPECT A PERIOD OF VERY DRY CONDITIONS WITH TEMPERATURES WARMING
EACH DAY.

&&

.FGZ WATCHES/WARNINGS/ADVISORIES...

FIRE WEATHER WATCH IN EFFECT MONDAY MORNING UNTIL MONDAY EVENING FOR
FIRE WEATHER ZONES AZZ104-106-107.

&&

PUBLIC.........DB
AVIATION.......MCS
FIRE WEATHER...MCS

FOR NORTHERN ARIZONA WEATHER INFORMATION VISIT WEATHER.GOV/FLAGSTAFF
Hazardous weather outlook, Jun 16, 2:58 PM MST, 12 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
258 PM MST SAT JUN 16 2012

AZZ004-006-007-170715-
KAIBAB PLATEAU-GRAND CANYON COUNTRY-COCONINO PLATEAU-
258 PM MST SAT JUN 16 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN ARIZONA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A FIRE WEATHER WATCH IS IN EFFECT ON MONDAY FOR MOST OF COCONINO
COUNTY. SEE PHXRFWFGZ FOR MORE DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

Nearby

Red Flag Warnings in Arizona, 2012Every red flag warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.